# SDR REXA2018102320968

- Difficulty date: October 22, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 28,128 hours, 25,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 64645
- Condition: Inoperative
- Location: Rows 9-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTS 9 THRU 12 INOP
REMOVED AND REPLACED AFT EMERGENCY LIGHT CABLE ASSEMBLY AND #10 EMERGENCY LIGHT STRIP IAW CRJ 200 AMM 33-51-01. OPS CHECKS GOOD.
